Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 4.

Ghani, Neil and Nordvall Forsberg, Fredrik and Orsanigo, Federico (2019) Universal properties for universal types in bifibrational parametricity. Mathematical Structures in Computer Science, 29 (6). 810–827. ISSN 0960-1295

Ghani, Neil and Nordvall Forsberg, Fredrik and Orsanigo, Federico; Lindley, Sam and McBride, Conor and Trinder, Phil and Sannella, Don, eds. (2016) Proof-relevant parametricity. In: A List of Successes That Can Change the World. Lecture Notes in Computer Science . Springer-Verlag, Switzerland, pp. 109-131. ISBN 9783319309354

Ghani, Neil and Johann, Patricia and Forsberg, Fredrik Nordvall and Orsanigo, Federico and Revell, Tim (2015) Bifibrational functorial semantics of parametric polymorphism. Electronic Notes in Theoretical Computer Science, 319. pp. 165-181. ISSN 1571-0661

Ghani, Neil and Nordvall Forsberg, Fredrik and Orsanigo, Federico; de Paiva, Valeria and de Queiroz, Ruy and Moss, Lawrence S. and Leivant, Daniel and de Oliveira, Anjolina G., eds. (2015) Parametric polymorphism - universally. In: Logic, Language, Information, and Computation. Lecture Notes in Computer Science . Springer Berlin/Heidelberg, USA, pp. 81-92. ISBN 978-3-662-47708-3

This list was generated on Wed Oct 28 20:39:56 2020 GMT.